Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 17, Number 5 (1911), 254--255
Full text of review: PDF
Book Information:

Author: H. F. Baker
Title: The Collected Mathematical Papers of James Joseph Sylvester
Additional book information: Volume I, xii + 650 pp. Volume II, xvi + 731 pp. Cambridge, University Press, 1904, 1908.

Review Information:

Reviewer: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 15 (1909), 232-239
DOI: https://doi.org/10.1090/S0002-9904-1909-01746-X